Natural equational bases for Newman and boolean algebras
Compositio Mathematica, Tome 17 (1965-1966), p. 299-310
@article{CM_1965-1966__17__299_0,
     author = {Sioson, F. M.},
     title = {Natural equational bases for Newman and boolean algebras},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {299-310},
     zbl = {0154.00401},
     mrnumber = {205894},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__299_0}
}
Sioson, F. M. Natural equational bases for Newman and boolean algebras. Compositio Mathematica, Tome 17 (1965-1966) pp. 299-310. http://www.numdam.org/item/CM_1965-1966__17__299_0/

Birkhoff, G., [1] Lattice Theory. Providence: American Mathematical Society, 1948. | MR 29876 | Zbl 0126.03801

Birkhoff, G. and G.D. Birkhoff, [2] "Distributive postulates for systems like Boolean algebras", Transactions of the American Mathematical Society, 60 (1946) 3-11. | MR 17735 | Zbl 0060.05810

Birhhoff, G., [3] "On the structure of abstract algebras", Proceedings of the Cambridge Philosophical Society, 31 (1935) 433-454. | JFM 61.1026.07 | Zbl 0013.00105

Newman, M.H.A., [4] "A characterization of Boolean lattices and rings", Journal of the London Mathematical Society, 16 (1941) 256-272. | MR 7000 | Zbl 0060.06305

Newman, M.H.A., [5] "Axioms for algebras of Boolean type", Journal of the London Mathematical Society, 19 (1944) 28-31. | MR 11071 | Zbl 0060.06304

Sioson, F.M., [6] "Equational bases of Boolean algebras", Journal of Symbolic Logic, 29 (1964) 115-124. | MR 172824 | Zbl 0135.03302

Wooyenaka, Y., [7] "On postulate-sets for Newman algebra and Boolean algebra, I, II ", Proceedings of the Japan Academy, 40 (1964) 76-81, 82-87. | MR 163864 | Zbl 0202.32104